# SDR FDEA201608283064

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA60445
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 PRESSURE BULKHEAD WEB AT LONGERON 43L HAS CRACK INDICATIONS.  REPAIRED PRESSURE BULKHEAD WEB, 3 EA FASTENER HOLES IAW SRM 53-40-00, FIG 25, SHEET 2 AND SRM 51-39-01, VOL 1.
